Invariant Submanifolds of Trans-Sasakian Manifolds

Authors

  • B. S. Anitha
  • C. S. Bagewadi

Abstract

We prove the equivalence of total geodesicity, recurrence, birecurrence, generalized birecurrence, Riccigeneralized birecurrence, parallelism, biparallelism, pseudoparallelism, bipseudoparallelism of σσ for the invariant submanifold M of the trans-Sasakian manifold ˜M.

Published

25.10.2015

Issue

Section

Research articles

How to Cite

Anitha, B. S., and C. S. Bagewadi. “Invariant Submanifolds of Trans-Sasakian Manifolds”. Ukrains’kyi Matematychnyi Zhurnal, vol. 67, no. 10, Oct. 2015, pp. 1309-20, https://umj.imath.kiev.ua/index.php/umj/article/view/2068.